# SDR SWAA2012073006280

- Difficulty date: July 27, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 24,174 hours, 15,786 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE LOOSE.  SECURED SLIDE PER AMM.
